# SDR ASAA1058397

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 22,900 hours, 7,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A524034
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 540.  REMOVED AND INSTALLED NEW INTERCOSTAL.
